Mucosta Shock Side Effect Reports
The following Mucosta Shock side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Shock, can occur, and what you can do about them.
A side effect could appear soon after you start Mucosta or it might take time to develop.
This Shock side effect was reported by a pharmacist from JAPAN. A 71-year-old patient (weight:NA) experienced the following symptoms/conditions: gastrointestinal disorder,pain. The patient was prescribed Mucosta (dosage: Unk), which was started on Jan 24, 2012. Concurrently used drugs:
This Shock Mucosta side effect was reported by a pharmacist from JAPAN on Mar 05, 2012. A male , 71 years of age, weighting 110.2 lb, was diagnosed with
|Haematochezia, Shock, Anal Haemorrhage|
This is a Mucosta side effect report of a patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: gastritis,atypical mycobacterial infection,atrial fibrillation, who was treated with Mucosta (dosage:300 Mg, start time: NS), combined with:
|Erythema, Blood Pressure Decreased, Coronary Artery Stenosis, Loss Of Consciousness, Shock, Electrocardiogram St Segment Elevation, Anaphylactic Shock|
A 74-year-old female patient (weight: NA) from JAPAN with the following symptoms: NA started Mucosta treatment (dosage: 100 Mg, Daily) on May 01, 2011. Soon after starting Mucosta treatment, the consumer experienced several side effects, including:
|Urticaria, Shock, Convulsion|
A patient from JAPAN was prescribed and started Mucosta on Jun 24, 2011. Patient felt the following Mucosta side effects: urticaria, shock, convulsion Additional patient health information: male , 45 years of age, The consumer reported the following symptoms: . Mucosta dosage: NA. Concurrently used drugs:
|Shock, Skin Reaction|
This report suggests a potential Mucosta Shock side effect(s) that can have serious consequences. A 64-year-old female patient from (weight:NA) was diagnosed with the following health condition(s): NA and used Mucosta (dosage: NA) starting May 01, 2005. Soon after starting Mucosta the patient began experiencing various side effects, including:
|Shock, Skin Reaction|
An adverse event was reported by a physician on Jun 01, 2005 by a Female taking Mucosta (dosage: NA) . Location: , 64 years of age, patient began experiencing various side effects, including: Directly after treatment started, patient experienced the unwanted or unexpected Mucosta side effects: shock, skin reaction. Additional medications/treatments:
Associated medications used:
Mucosta Shock Causes and Reviews
Shock happens when not enough blood and oxygen can get to your organs and tissues. It causes very low blood pressure and may be life-threatening. It often happens along with a serious injury.
There are several kinds of Shock. Hypovolemic Shock happens when you lose a lot of blood or fluids. Causes include internal or external bleeding, dehydration, burns, and severe vomiting and/or diarrhea. Septic Shock is caused by infections in the bloodstream. A severe allergic reaction can cause anaphylactic Shock. An insect bite or sting might cause it. Cardiogenic Shock happens when the heart cannot pump blood effectively. This may happen after a heart attack. Neurogenic Shock is caused by damage to the nervous system.
Symptoms of Shock include
- Confusion or lack of alertness
- Loss of consciousness
- Sudden and ongoing rapid heartbeat
- Pale skin
- A weak pulse
- Rapid breathing
- Decreased or no urine output
- Cool hands and feet
Shock is a life-threatening medical emergency and it is important to get help right away. Treatment of Shock depends on the cause.
NIH: National Heart, Lung, and Blood Institute
Mucosta Shock Reviews
|Mon, 03 May 2010|
|what is the nursing responsibilities of Mucosta?|
|Fri, 13 May 2011|
|Mucosta is the real protection for GI because its enhanced natural protection for GI, which is Mucosal GI Prostaglandin Endogen,,|
|Wed, 23 Feb 2011|
|my stomach kinda hurts|
|Fri, 08 Apr 2011|
|stomach severe pain|
|Sun, 19 Feb 2012|
|I had eperienced stomach discomfort for the past few weeks and had rashes in tounge also. My doctor prescribed me with Rabegen.On consuming this tablet i have eperienced muscle pain and feverish. Is this a side effect? can i continue with this drug or should i stop this atonce?please help me.....Ramesh|